UNIGE document Scientific Article
previous document  unige:36398  next document
add to browser collection
Title

Time Periodic Solutions of the Navier–Stokes Equations with Nonzero Constant Boundary Conditions at Infinity

Authors
Published in SIAM Journal on Mathematical Analysis. 2011, vol. 43, no. 4, p. 1787-1809
Abstract We construct solutions for the Navier–Stokes equations in three dimensions with a time periodic force which is of compact support in a frame that moves at constant speed. These solutions are related to solutions of the problem of a body which moves within an incompressible fluid at constant speed and rotates around an axis which is aligned with the motion. In contrast to other authors who analyze stationary solutions in a frame of reference attached to the body, the analysis for the present problem is done in a frame which is moving at constant speed but is not rotating. This avoids the unpleasant unbounded linear terms which are present in a description with respect to a rotating frame.
Keywords Time periodic solutionsNavier–StokesMoving obstacle
Identifiers
Full text
Article (Published version) (290 Kb) - public document Free access
Structures
Citation
(ISO format)
VAN BAALEN, Guillaume, WITTWER, Peter. Time Periodic Solutions of the Navier–Stokes Equations with Nonzero Constant Boundary Conditions at Infinity. In: SIAM Journal on Mathematical Analysis, 2011, vol. 43, n° 4, p. 1787-1809. https://archive-ouverte.unige.ch/unige:36398

248 hits

58 downloads

Update

Deposited on : 2014-05-06

Export document
Format :
Citation style :